RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1987 Volume 295, Number 5, Pages 1041–1045 (Mi dan8017)

This article is cited in 1 paper

MATHEMATICS

Nonstationary oscillations of a vertical column of a stratified fluid and their stabilization

S. A. Gabov, B. B. Orazov, A. G. Sveshnikov

Lomonosov Moscow State University

UDC: 517.9:532.5

Presented: A. N. Tikhonov
Received: 03.03.1986


 English version:
Doklady Mathematics, 1988, 36:1, 151–155

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025